# SDR SWAA2024112754237

- Difficulty date: October 28, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BS887 WL156 AND LBL3 AT AFT CARGO COMPARTMENT 2024-672446<[01] REPLACED STRAP AND FASTENERS LOCATED BS887 FLOOR STRUCTURE WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 146A7500; REV: A; SHEET: 85. SEE INDIVIDUAL SING OFFS BELOW.;[02] CORRECTED STEP 1  REPLACED STRAP AND FASTENERS LOCATED BS887 FLOOR STRUCTURE WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 146A7500; REV: A; SHEET: 85. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED STRAP AND FASTENERS LOCATED BS887 FLOOR STRUCTURE WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 146A7500; REV: A; SHEET: 85.  SEE INDIVIDUAL SIGN OFFS BELOW.
